Tue, 10th Jan '06, 4:29pm
So here's a hard one! The game works properly and everything is good but one thing, I see only shadows of my units, the unit itself is gone and sometimes i see only cloaks and so on.... This was a problemin the demo too and when i bought the full game the problem didn't go away, so guys, do you have any suggestions?? :confused: :o
Tue, 10th Jan '06, 5:31pm
Do you have the official patch installed?
Thu, 12th Jan '06, 6:37pm
Nope, but could you give me a link or is it found on this site??
Thu, 12th Jan '06, 6:48pm
Of course it's found on this site...
Tue, 17th Jan '06, 3:59pm
i took the patch but it won't install, it says: cannot find installer.exe what should i do??
Tue, 14th Feb '06, 4:25pm
Still it won't work though o have the patch. What shall i do, is it the cd's fault or the computers?
Tue, 14th Feb '06, 10:55pm
Sounds like an issue with your graphics card. Do you have the latest drivers installed?
Sat, 17th Jun '06, 6:57pm
i had the exact same prolem and getting my graphics drivers sorted out solved the problem :D
Mon, 28th Aug '06, 9:48am
You have to keep in mind that some hardware may not be.... well, compatible might be the right word. As an example, I had a VIA Unichrome graphics card before I got a new GeForce. Some of my games would not show animations properly, apparently because VIA isnīt supported by many games. In Cenegaīs UFO: AFTERMATH I couldnīt see certain things on the worldmap and some textures on tactical missions were blurred or missing. I mailed Cenega tech-support and they told me that they had never even heard of the name VIA Unichrome.
My point is that it doesnīt always help to update your graphics cardīs drivers. But it helped when I replaced it alltogether. If you have the possibility to fiddle around with some other graphics cards, try it and see if it helps.